Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Have Started Taking HRT And Seizures Worsened & More Often...Anyone Else Experienced This?

Have Started Taking HRT And Seizures Worsened & More Often...Anyone Else Experienced This?

Started taking high level oestrogen prescribed by GP three weeks ago. From virtually day one my seizures have increased greatly,also lasting longer. I've been having cps nearly every day since and often more than one a day! Anyone else experienced the same probs? X

A MyEpilepsyTeam Member said:

yeah I have also mentioned that the activity was linked to my cycle and nobody took me seriously, being on the pill has helped with that

posted over 5 years ago
A MyEpilepsyTeam Member said:

Hiya, HRT is hormone replacement therapy for women,so don't expect you've tried it! X

posted over 5 years ago
A MyEpilepsyTeam Member said:

ive tried to talk to the doctor about it being hormonal but they don't seem to listen lol, anyway wishing you a very merry Christmas and all the best for the future, leanne xx

posted over 5 years ago
A MyEpilepsyTeam Member said:

Hi Leanne, seems like a slightly similar story! As my seizures started with my periods at same age as you also! Was put on the contraceptive pill in my early teens,as Dr. thought it would help.And the situation did improve....but ended up taking 3 instead of one a day due to awful breakthrough bleeding! Therefor had to stop it after about 6 months. Seems like hormones do muck up my body too! Thanks for the feedback, wishing you a merry Christmas and a happy and healthy new year,Lisa xx

posted over 5 years ago
A MyEpilepsyTeam Member said:

sounds like you should get back to the Dr asap. something isn't right. good luck and God bless

posted over 5 years ago
Already a Member? Log in